# SDR SWAA2024072516506

- Difficulty date: July 25, 2024
- Submitted: July 25, 2024
- Operation: Air carrier
- Aircraft: N8677A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36650
- Aircraft time: 28,774 hours, 13,930 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FWD ESCAPE HATCH; LOWER ASSIST STRAP COVER IS CRACKED. LH FWD ESCAPE HATCH LOWER ASSIST STRAP COVER IS CRACKED.<[01] REMOVED AND REPLACED COVER PER [AMM INTRODUCTION-NG (USE OF STANDARD INDUSTRY PRACTICES - SIP - PERMANENT)]
